# SDR ASAA2018031323865

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 42,155 hours, 12,509 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSH IN, L SIDE WINDOW OVERHEAT ILLUMINATED.  GROUNDED - YES. RAN QRH CHECKLIST, LIGHT EXTINGUISHED.
